Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 70, Pages 4447-4454
http://dx.doi.org/10.1155/S016117120320538X

Eight-dimensional real absolute-valued algebras with left unit whose automorphism group is trivial

Département de Mathématiques et Informatique, Faculté des Sciences, Université Hassan II, BP 7955, Casablanca, Morocco

Received 5 May 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Rochdi, “Eight-dimensional real absolute-valued algebras with left unit whose automorphism group is trivial,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 70, pp. 4447-4454, 2003. doi:10.1155/S016117120320538X